# SDR DALA2018040902285

- Difficulty date: April 8, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 38,293 hours, 26,298 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD BUZZING NOISE AND VIBERATION UNDER THE FLOOR AT ROW 19A.  FOUND EIGHT RUBBER NUTS AT THE LT OVERWING FILLET PANEL. RAN HYD PUMPS AND FUEL PUMPS, ALL SOUND OK.  INSPECTED THE UPPER LT WING FILLET AREA AND FOUND MIDDLE SUPPORT BRACKET FOR FWD OVERWING FILLET PANEL BROKEN. REPLACED BRACKET IAW DWG 59171068. OK FOR SERVICE.
